# SDR ASMF201301001

- Difficulty date: January 1, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 31,207 hours, 15,641 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 15800358
- Part serial: 16285
- Condition: Leaking
- Location: Lavatory
- Part time: 2,926 hours, 1,302 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX DETECTED A WATER LEAK IN THE FORWARD LAVATORY FOR RINSE VALVE.   FORWARD RINSE VALVE WAS REPLACED IAW MM 38-32-01, TESTED CORRECT.
